# SDR YENA2022072500714

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb EMB110*
- Aircraft serial: 384
- Aircraft time: 30,648 hours, 20,221 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2334, PBI-DCA. (AIRCRAFT PERFORMED AN AIR TURN BACK TO PBI) 'ON CLIMB OUT AT 28000 FT BLEED 2 LEAK ON EICAS COMPLIED WITH QRH BLEED 1 OFF EICAS AFTER APPROX 3 MINUTES COMPLIED WITH QRH AGAIN AIR RETURN TO PBI; BLEED 1 OFF ACCOMPLISHED FIM TASK 36-10-00-810. FAULT CLEAR. SYS OPS CHECK NORMAL. REF LP PAGE 3453611, ITEM 2 (PERFORMED FIM 36-21-00-TASK 810-040A FOUND RESISTANCE TO BE AT 106 OHMS, BROKE LOOP5 AT 5 POINTS TO FIND THE  CONTAMINATION OR DAMAGED CERAMIC PIN. FOUND 1 PER DAMAGE AT LOOP 5 RH BLEED AT THE PYLON, TOTAL RESISTANCE DROPPED TO 35 OHMS, OPS CHECK GOOD IAW AMM 24-61-00) FOR BLEED 2 LEAK T/S AND FAULT CLEARANCE.'
